CSpace
CONTINUOUS-TIME STOCHASTIC-APPROXIMATION PROCEDURE WITH RANDOMLY VARYING TRUNCATIONS
CHEN, HF; WU, CT; ZHU, YM
1987
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume7Issue:1Pages:43-55
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987J702800004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28353
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.ACAD SINICA,CHENGDU BRANCH,INST MATH SCI,CHENGDU,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,WU, CT,ZHU, YM. CONTINUOUS-TIME STOCHASTIC-APPROXIMATION PROCEDURE WITH RANDOMLY VARYING TRUNCATIONS[J]. ACTA MATHEMATICA SCIENTIA,1987,7(1):43-55.
APA CHEN, HF,WU, CT,&ZHU, YM.(1987).CONTINUOUS-TIME STOCHASTIC-APPROXIMATION PROCEDURE WITH RANDOMLY VARYING TRUNCATIONS.ACTA MATHEMATICA SCIENTIA,7(1),43-55.
MLA CHEN, HF,et al."CONTINUOUS-TIME STOCHASTIC-APPROXIMATION PROCEDURE WITH RANDOMLY VARYING TRUNCATIONS".ACTA MATHEMATICA SCIENTIA 7.1(1987):43-55.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[WU, CT]'s Articles
[ZHU, YM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[WU, CT]'s Articles
[ZHU, YM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[WU, CT]'s Articles
[ZHU, YM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.